# SDR IPXA2015060189665

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 84,423 hours, 15,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1575410
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGES ON FLOOR PANEL, PN 65B15754-10, FABRICATED NEW PANEL IAW EO B747-5320-57657-A.
